Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 180, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 11, 2011, 2:38 PM EDT for Stark County, Summit County, Ohio. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 2:38 PM EDT (18:38 UTC)
- Expired
- Jul 11, 2011, 3:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Stark County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 70 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 2:59 PM EDT | TSTM WND GST 60 | S Canton, OH | |
| Jul 11, 3:10 PM EDT | TSTM WND GST 60 | S Canton, OH | MULTIPLE 6-8 INCH DIAMETER TREE LIMBS DOWN AS WELL AS POWER LINES DOWN. |
| Jul 11, 3:22 PM EDT | TSTM WND GST 60 | Alliance, OH | SEVERAL 6-8 INCH LIMBS DOWN, POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 10:16 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
004
WUUS51 KCLE 111838
SVRCLE
OHC151-153-111945-
/O.NEW.KCLE.SV.W.0180.110711T1838Z-110711T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
238 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STARK COUNTY IN NORTHEAST OHIO
SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO
* UNTIL 345 PM EDT
* AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BARBERTON TO BREWSTER TO 13
MILES SOUTHWEST OF WILMOT...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
AKRON...
CANTON...
MASSILLON...
BREWSTER...
NAVARRE...
MASSILLON...
TALLMADGE...
MOGADORE...
NORTH CANTON...
HARTVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4099 8165 4099 8168 4110 8168 4111 8168
4111 8139 4099 8139 4099 8109 4073 8108
4072 8123 4064 8124 4065 8144 4066 8146
4064 8149 4063 8164
TIME...MOT...LOC 1838Z 268DEG 35KT 4102 8161 4074 8164
4053 8176
$$
LAPLANTE5 follow-up statements
142
WWUS51 KCLE 111855
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
255 PM EDT MON JUL 11 2011
OHC151-153-111945-
/O.CON.KCLE.SV.W.0180.000000T0000Z-110711T1945Z/
STARK OH-SUMMIT OH-
255 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN SUMMIT AND STARK COUNTIES...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKEMORE TO PERRY HEIGHTS TO 8 MILES SOUTH OF BEACH
CITY...MOVING EAST AT 45 MPH.
A 60 MPH WIND GUST HAS BEEN REPORTED IN BREWSTER.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
HARTVILLE...EAST SPARTA...LOUISVILLE...EAST CANTON...WAYNESBURG...
MAGNOLIA...LIMAVILLE...ALLIANCE AND MINERVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.
&&
LAT...LON 4099 8165 4099 8168 4110 8168 4111 8168
4111 8139 4099 8139 4099 8109 4073 8108
4072 8123 4064 8124 4065 8144 4066 8146
4064 8149 4063 8164
TIME...MOT...LOC 1855Z 266DEG 37KT 4103 8137 4075 8140
4054 8152
$$
KUBINA493
WWUS51 KCLE 111909
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
309 PM EDT MON JUL 11 2011
OHC151-153-111945-
/O.CON.KCLE.SV.W.0180.000000T0000Z-110711T1945Z/
STARK OH-SUMMIT OH-
309 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN SUMMIT AND STARK COUNTIES...
AT 306 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LIMAVILLE TO EAST CANTON TO 8
MILES SOUTHWEST OF MAGNOLIA...MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...ALLIANCE
AND MINERVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.
&&
LAT...LON 4099 8165 4099 8168 4110 8168 4111 8168
4111 8139 4099 8139 4099 8109 4073 8108
4072 8123 4064 8124 4065 8144 4066 8146
4064 8149 4063 8164
TIME...MOT...LOC 1909Z 266DEG 37KT 4104 8118 4076 8121
4055 8133
$$
KUBINA560
WWUS51 KCLE 111924 RRA
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
324 PM EDT MON JUL 11 2011
OHC151-153-111945-
/O.CON.KCLE.SV.W.0180.000000T0000Z-110711T1945Z/
STARK OH-SUMMIT OH-
324 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN SUMMIT AND STARK COUNTIES...
AT 320 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LIMAVILLE TO MINERVA TO 7 MILES
SOUTH OF MAGNOLIA...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...MINERVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.
&&
LAT...LON 4099 8165 4099 8168 4110 8168 4111 8168
4111 8139 4099 8139 4099 8109 4073 8108
4072 8123 4064 8124 4065 8144 4066 8146
4064 8149 4063 8164
TIME...MOT...LOC 1925Z 265DEG 28KT 4105 8109 4077 8112
4056 8124
$$
KUBINA120
WWUS51 KCLE 111929
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT MON JUL 11 2011
OHC153-111939-
/O.CAN.KCLE.SV.W.0180.000000T0000Z-110711T1945Z/
SUMMIT OH-
329 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SUMMIT COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.
LAT...LON 4065 8144 4066 8145 4082 8130 4099 8122
4099 8109 4073 8108 4072 8109 4072 8123
4065 8123 4064 8124
TIME...MOT...LOC 1929Z 265DEG 28KT 4105 8105 4077 8108
4056 8120
$$
OHC151-111945-
/O.CON.KCLE.SV.W.0180.000000T0000Z-110711T1945Z/
STARK OH-
329 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EASTERN STARK COUNTY...
AT 324 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LIMAVILLE TO MINERVA TO 7 MILES
SOUTH OF MAGNOLIA...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.
&&
LAT...LON 4065 8144 4066 8145 4082 8130 4099 8122
4099 8109 4073 8108 4072 8109 4072 8123
4065 8123 4064 8124
TIME...MOT...LOC 1929Z 265DEG 28KT 4105 8105 4077 8108
4056 8120
$$
LAPLANTE403
WWUS51 KCLE 111943
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT MON JUL 11 2011
OHC151-111953-
/O.EXP.KCLE.SV.W.0180.000000T0000Z-110711T1945Z/
STARK OH-
343 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK COUNTY EXPIRES
AT 345 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHEAST OHIO.
LAT...LON 4065 8144 4066 8145 4082 8130 4099 8122
4099 8109 4073 8108 4072 8109 4072 8123
4065 8123 4064 8124
TIME...MOT...LOC 1943Z 265DEG 28KT 4106 8090 4078 8094
4057 8106
$$
KUBINAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 1:00 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 11, 1:00 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 100 PM EDT MON JUL 11 2011 .SYNOPSIS... A COLD FRONT OVER THE WESTERN GREAT LAKES WILL DROP SOUTH ACROSS THE AREA ON TUESDAY. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE EASTERN GREAT LAKES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH LATE AFTERNOON. NOT SURE WE NEED IT ALL THE WAY TO EXTREME NORTHEAST OHIO BUT WE WANTED TO BE CAUTIOUS UNTIL WE ARE SURE WHAT THE LAKE MICHIGAN DERECHO IS GOING TO DO. THERE IS A CHANCE THAT THE SMALL CLUSTER OF STORMS ENTERING NORTHWEST OHIO COULD ALSO TURN INTO A THUNDERSTORM COMPLEX AND MOVE SOUTHEAST TOWARD BOWLING GREEN AND MANSFIELD EARLY THIS AFTERNOON. ALSO NOT SURE WHAT WILL HAPPEN WHEN THE DERECHO CATCHES UP TO THE FIRST CLUSTER OF STORMS. THE CAP WILL BE BROKEN AS THE BOUNDARY LAYER BECOMES MORE UNSTABLE AND MID LEVEL COOLING OCCURS. THE STORMS WILL EVENTUALLY HAVE RAPID PROPAGATION OFF TO THE SOUTHEAST WITH DAMAGING WINDS LIKELY. TEMPERATURES WILL BE DEPENDENT ON THE AMOUNT OF CLOUDS/STORMS ACROSS NOW OHIO. HAVE TRIMMED BACK HIGHS ACROSS NORTHWEST OHIO TO AROUND 90. WILL STICK WITH 90 AND LOWER 90S MOST ELSEWHERE. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... COLD FRONT IS PROGGED TO MOVE THROUGH THE AREA TONIGHT. WELL THAT IS IF YOU WANT TO CALL IT A COLD FRONT. THICKNESS PATTERN DOES NOT EVEN RELAX AT ALL BEHIND THE FRONT. WEAK UPPER LEVEL RIDGE TRIES TO BUILD EAST INTO THE AREA TUESDAY MORNING BUT THEN FLATTENS OUT. THIS MEANS TEMPERATURES ON TUESDAY WILL STILL BE WARM BUT NOT AS WARM AS TODAY. LOOKING UPPER 80S MOST AREAS AND AROUND 90 IN THE WEST. THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT WITH THE WEAK FRONTAL BOUNDARY AND THEN SHIFT EAST OF THE AREA BY TUESDAY MORNING. HIGH PRESSURE BUILDS SOUTHEAST INTO THE REGION AND BECOMES A DOMINANT WEATHER FEATURE THROUGH THURSDAY NIGHT. HOWEVER...A QUICK SHOT OF UPPER LEVEL POSITIVE VORTICITY ADVECTION TAKES PLACE TUESDAY EVENING INTO TUESDAY NIGHT WITH ASSOCIATED MOISTURE. THIS ACTIVITY COULD PRODUCE A FEW SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA. ALL OF THE ACTIVITY WILL BE SOUTH OF THE REGION BY WEDNESDAY WITH FAIR WEATHER RESUMING INTO THURSDAY NIGHT. COOLER TEMPERATURES ARRIVE ON WEDNESDAY AS HIGH PRESSURE BUILDS CLOSER TO THE REGION FROM THE NORTHWEST. THIS SHOULD BRING IN A BIT MORE COOL AIR ADVECTION TO THE AREA. STILL LOOKING AT HIGHS IN THE MIDDLE 80S IN THE WEST AND AROUND 80 EAST AND UPPER 70S ALONG THE LAKE SHORE. A BIT OF A WARMUP TAKES PLACE BY ABOUT 2 OR 3 DEGREES BY THURSDAY AS SUBSIDENCE OCCURS UNDER HIGH PRESSURE OVER THE AREA. && .LONG TERM /FRIDAY THROUGH SUNDAY/... THE LONG TERM IS NOT REAL CLEAR. THERE WILL BE A LOW THREAT OF SHOWERS AND THUNDERSTORMS FOR THE PERIOD BUT DETAILS ARE UNCERTAIN. HIGH PRESSURE WILL BE TO THE NORTH WITH AN INVERTED TROF ACROSS THE EASTERN OHIO AND NORTHWEST PA FRIDAY BUT WEAKENING BY SUNDAY ACCORDING TO THE GFS...THE 00Z ECMWF IS MORE PESSIMISTIC. AT THIS TIME DID NOT MAKE MAJOR CHANGES SINCE CONFIDENCE IS NOT REAL HIGH. USED A BLEND OF HPC AND 00Z MOS GUIDANCE FOR THE TEMPERATURES. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... CONVECTIVE COMPLEX AFFECTING THE WEST PART OF THE AREA WILL CONTINUE TO DIVE SE SO NOT SURE IF TSRA WILL OCCUR AT CLE...ERI AND YNG. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND/OR DAMAGING WINDS. THE THREAT FOR TSRA WILL TAPER OFF TONIGHT NW TO SE AS THE FIRST IN A SERIES OF WEAK COLD FRONTS MOVES THROUGH. WINDS WILL NOT BE STRONG ENOUGH TO FLUSH OUT THE MOISTURE LATE TONIGHT SO LOOKS LIKE A GOOD CHANCE FOR FAIRLY WIDESPREAD FOG TO DEVELOP. SOME IFR STRATUS COULD DEVELOP BUT NOT SURE SO WILL ONLY HINT AT WITH MENTION OF SCT IFR LEVEL CLOUDS. CONDITIONS TO IMPROVE BY 14 TO 15Z TUE MORNING. OUTLOOK...MAINLY VFR THROUGH SATURDAY. && .MARINE... A COLD FRONT WILL CROSS LAKE ERIE TONIGHT AND THEN HIGH PRESSURE WILL BE JUST NORTH OF THE LAKE FOR MUCH OF THE REST OF THE WORK WEEK. THE THREAT FOR A SMALL CRAFT ADVISORY WILL BE LOW WITH THE MAIN THREAT TIMES LATE TONIGHT AND TUESDAY MORNING AFTER THE COLD FRONTAL PASSAGE AND AGAIN TUESDAY THROUGH FRIDAY WITH A NORTH AND NORTHEAST FLOW. AT THIS TIME IT LOOKS LIKE THE WIND SPEEDS SHOULD BE MAINLY 10 TO 15 KNOTS WITH 2 TO 4 FOOT WAVES AT THE MOST...BUT THIS WILL HAVE TO BE MONITORED. SPECIAL MARINE WARNINGS MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT AS THUNDERSTORMS CROSS THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...LOMBARDY LONG TERM...KIELTYKA AVIATION...ADAMS MARINE...KIELTYKA
Hazardous weather outlook, Jul 11, 10:37 AM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1037 AM EDT MON JUL 11 2011 LEZ142>146-162>166-OHZ003-006>014-017>023-027>033-036>038-047-089- 121445- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 1037 AM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. DAMAGING WINDS ARE THE MAIN THREAT. TORRENTIAL DOWNPOURS WILL OCCUR WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-147>149-167>169-PAZ001>003-121445- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 1037 AM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. DAMAGING WIND ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 11, 1:31 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
131 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND DMG BALLVILLE 41.33N 83.14W
07/11/2011 SANDUSKY OH TRAINED SPOTTER
5 LARGE BRANCHES DOWN ALOMG WITH UNUSUAL FLOODING.
&&
LEELocal storm report, Jul 11, 1:43 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
143 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM HAIL SANDUSKY 41.46N 82.71W
07/11/2011 E0.50 INCH ERIE OH PUBLIC
&&
LEELocal storm report, Jul 11, 1:44 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
144 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG MANSFIELD 40.76N 82.53W
07/11/2011 RICHLAND OH PUBLIC
LARGE BRANCHES BROKEN.
&&
LEELocal storm report, Jul 11, 1:45 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
145 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG MANSFIELD 40.76N 82.53W
07/11/2011 RICHLAND OH PUBLIC
STRUCTURAL DAMAGE.
&&
LEELocal storm report, Jul 11, 1:47 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
147 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM DOWNBURST N MANSFIELD 40.76N 82.53W
07/11/2011 RICHLAND OH PUBLIC
ESTIMATED 50 MPH WIND GUST.
&&
LEELocal storm report, Jul 11, 1:54 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TSTM WND DMG WILLARD 41.05N 82.72W
07/11/2011 HURON OH TRAINED SPOTTER
TREES DOWN.
&&
LEEThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:32 AM EDT | Severe Thunderstorm Warning | CLE | Wood | 43 min |
| Jul 11, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Hancock | 63 min |
| Jul 11, 12:16 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 11, 12:17 PM EDT | Areal Flood Advisory | CLE | Wood | 4 hr |
| Jul 11, 12:18 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 57 min |
| Jul 11, 12:41 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Seneca | 59 min |
| Jul 11, 12:44 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 61 min |
| Jul 11, 12:58 PM EDT | Areal Flood Advisory | CLE | Hancock | 4 hr |
| Jul 11, 12:59 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 47 min |
| Jul 11, 1:01 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Richland | 44 min |
| Jul 11, 1:14 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 44 min |
| Jul 11, 1:16 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow, Richland | 59 min |
| Jul 11, 1:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 39 min |
| Jul 11, 1:38 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 61 min |
| Jul 11, 1:45 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 60 min |
| Jul 11, 1:51 PM EDT | Special Marine Warning | CLE | 84 min | |
| Jul 11, 2:49 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Lake | 56 min |
| Jul 11, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage | 65 min |
| Jul 11, 3:17 PM EDT | Special Marine Warning | CLE | 88 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.